How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 591
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

Would any of the following prescription medications have

Customer Question

would any of the following prescription medications have side effects of constricted pupils, itchiness, dry skin/rashes or breakouts, excessive chills, or excessive sweating?
Clopidogrel 75 mg
Simvastin 20 mg
Losartan 50 mg
metoprolol tartrate 25 mg
Lisinopril 10 mg
tamsulosin 0.4 mg
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 1 year ago.

Hello Cindy and thanks for your question! I reviewed each of the medications you have listed for these side effects and have noted the following:

Clopidogrel-may cause itching and rash

Lisinopril-may cause itching and sweating

Losartan-may cause itching, rash, and sweating

Metoprolol-may cause itching, rash, and sweating

Simvastatin-may cause itching, rash and chills

Tamsulosin-may cause itching and rash

Please let me know if you have any follow up questions. I will be happy to respond!

Thanks,

Dr. Bridget, PharmD, CGP

Expert:  Dr. Bridget replied 1 year ago.

Hi Cindy,

I just wanted to check in to see how things are going with the possible medication adverse reactions you asked me about. Were you able to narrow it down to which medication you think is causing the problems? If the information I provided was helpful, please let me know or provide a positive rating!

Thanks,

Dr. Bridget, PharmD,CGP

Expert:  Dr. Bridget replied 1 year ago.

Hi Cindy,

I just wanted to see how everything is going with the possible medication side effects. Did you figure out which medication might be causing all those symptoms? It looks like Losartan or Metoprolol would be the most likely culprits. I am interested in knowing the outcome:)

Thanks,

Dr.Bridget,PharmD,CGP

Related Pharmacy Questions